Advertisement

Integral Equations and Operator Theory

, Volume 49, Issue 3, pp 405–418 | Cite as

(\( L^p, L^q \))-Admissibility and Exponential Dichotomy of Evolutionary Processes on the Half-line

  • P. PredaEmail author
  • A. PoganEmail author
  • C. PredaEmail author
Original paper

Abstract.

A new characterization of exponential dichotomy for evolutionary processes in terms of \( L^p, L^q \))-admissibility is presented, using a direct treatment, without the so-called evolution semigroup.

Mathematics Subject Classification (2000).

34D05 47D06 93D20 

Keywords.

Admissibility evolutionary processes exponential dichotomy 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhäuser-Verlag 2004

Authors and Affiliations

  1. 1.Department of MathematicsWest University of TimisoaraTimisoaraRomania

Personalised recommendations